FLURAPID 500/25 / 200mg. 8sachet

Fortex

Sale price £22.94 Regular price £30.00

Tax included. Shipping calculated at checkout.

Flurapide contains 3 active substances: paracetamol, phenyramine maleate and ascorbic acid and is used in adults and children over 15 years.

  • Paracetamol is a painkiller that also helps lower fever;
  • Pheniramine maleate is an antihistamine that releases the nose and sinuses, helping you breathe easier;
  • Ascorbic acid (Vitamin C) supplements natural levels of vitamin C, which can be reduced by a viral infection or cold.

FLURAPID Purpose:

Flurapide is used for short-term relief of symptoms of colds, allergic rhinitis, rhinopharyngitis and flu-like conditions in adults and children over 15 years: reduces nasal secretions and tearing, sneezing, fever, headache, mild to moderate pain of various origins.

Do not take Flurapid:

  • if you are allergic to any of the active substances or to any of the other ingredients (listed in section 6);
  • if you have severe liver or kidney disease;
  • if you suffer from any form of glaucoma (increased intraocular pressure);
  • if you have prostate disease;
  • if you are a child under 15;
  • if you have high blood pressure or other cardiovascular disease;
  • if you are taking other paracetamol-containing nasal decongestants or cough and cold medicines;
  • if you are taking medicines known as monoamine oxidase inhibitors (MAO inhibitors), which are usually used to treat depression.

Children

Flurapide should not be used in children under 15 years of age.

Pregnancy, lactation and fertility

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

This medicine is not recommended during pregnancy and breast-feeding, unless your doctor decides it is absolutely necessary.

Driving and using machines

People who drive or use machines should be aware that there is a risk of drowsiness when using this medicine.

If you get side effects, such as blurred vision, dizziness or drowsiness, you should refrain from activities that require extra care (eg driving, operating machinery or dangerous tools).

FLURAPID Dosage:

The recommended dose for adults and children over 15 years is:

1 sachet, 2 or 3 times every four to six hours. The interval between two doses should be at least 4 hours.

Dissolve the contents of one sachet in a glass of hot or cold water and drink.

In flu-like conditions, it is recommended that Flurapid be taken with hot water in the evening as soon as the first symptoms appear.

In case of acute renal failure, the interval between two doses should be at least 8 hours.

Duration of treatment

The duration of treatment should not exceed 7 days.

Do not use this medicine for long-term treatment without consulting a doctor, especially if the symptoms last for more than 7 days.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Possible side effects:

Like all medicines, Flurapid can cause side effects, although not everybody gets them.

Stop taking Flurapid and consult a doctor immediately if you notice any signs of an allergic reaction or any other serious reaction.

The following side effects are possible:

Very common (may affect more than 1 in 10 people):

  • Decrease in the number of white blood cells and platelets;
  • Severe hypersensitivity reaction;
  • Choking, difficulty breathing.

Rare (may affect more than 1 in 1,000 people):

  • Skin rash, itching, redness;
  • Increase in liver enzymes;
  • Swelling, palpitations;
  • Hallucinations, nervousness;
  • Dry mouth, constipation, diarrhea, vomiting or abdominal pain.

Very rare (may affect more than 1 in 10,000 people):

  • Impaired renal function;
  • Allergic skin reaction;
  • Impairment of liver function.

What Flurapid contains:

The active substances in one sachet are: paracetamol (500 mg), phenyramine maleate (25 mg) and ascorbic acid (200 mg).

Other ingredients (excipients) are: mannitol, sodium cyclamate, lemon flavor, citric acid.

Marketing Authorization Holder:

Fortex Nutraceuticals Ltd., Bulgaria.

Manufacturer:

ROMPHARM Company SRL, Romania.